# SDR J7SA2013070302

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N610FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452027
- Aircraft time: 5,565 hours, 4,531 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT PYLON OVERHEAT CAS MESSAGE ILLUMINATED ON TAKEOFF.  LANDING AND TAXI WERE UNEVENTFUL.  OPEN
